# SDR AALA20060755

- Difficulty date: September 29, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Engine: Rroyce RB211TRENT89
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY LIGHT LENS AT FIRST CLASS CLOSET MISSING.  INSTALLED EMERGENCY LIGHT LENS AT FIRST CLASS COAT CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
